Article

Prednisolone Induced Cushing Syndrome: A Case Report

Eldho Mathew Paul1★, Stimson Jose1, Yogananda Achar1, Bharathi Doddlu Raghunath2★ Corresponding author

  1. 1Department of Pharmacy Practice, SJMCP, Chitradurga-577501, Karnataka, INDIA.
  2. 2Department of Pharmacology, SJMCP, Chitradurga-577501, Karnataka, INDIA.

CORRESPONDENCE

Eldho Mathew Paul

Department of Pharmacy Practice, SJMCP, Chitradurga-577501, Karnataka, INDIA.

eldhomathewpaul007@gmail.com

Volume 9, Issue 2 · pp. 141–142 · PUBLISHED · DOI: 10.5530/ijopp.9.2.15

View on IJPP original site ↗

ABSTRACT

Chronic use of steroids have a lot of serious side effects like Cushing syndrome. Here is a case of 39 year old female patients who is suffering from Cushing syndrome caused by chronic use of prednisolone. She is a known case of rheumatoid arthritis since six months and she is taking prednisolone. She has complaints of moon face, backache, swelling of limbs, abdominal distension, muscle weakness and striaes since 3 weeks. Her serum cortisol level is elevated. She was treated with treated with furosemide, oral hypoglycemic agents, anti-ulcer drugs. The prednisolone dose is tapered.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Paul, E. M., Jose, S., Achar, Y., & Raghunath, B. D. (). Prednisolone Induced Cushing Syndrome: A Case Report. Indian Journal of Pharmacy Practice, 9(2), 141–142. https://doi.org/10.5530/ijopp.9.2.15